# SDR SWAA2017031312459

- Difficulty date: March 9, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 31,524 hours, 18,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT M1669 BATTERY FAILED TEST.   R & R THE BATTERY IAW MM.
